# SDR ASOA2013092009051

- Difficulty date: September 16, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 11,793 hours, 7,742 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR IS STUCK AND WILL NOT OPEN.  CLEANED AND LUBRICATED FWD CARGO DOOR IAW AMM 12-20-52,  NO FURTHER DEFECTS NOTED, OK FOR SERVICE.
